The construction of $S$-matrices
Doklady Akademii Nauk, Tome 151 (1963) no. 1, pp. 84-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_1_a21,
author = {B. M. Stepanov},
title = {The construction of $S$-matrices},
journal = {Doklady Akademii Nauk},
pages = {84--86},
year = {1963},
volume = {151},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_1_a21/}
}
B. M. Stepanov. The construction of $S$-matrices. Doklady Akademii Nauk, Tome 151 (1963) no. 1, pp. 84-86. http://geodesic.mathdoc.fr/item/DAN_1963_151_1_a21/